# SDR CALA2013081690496

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 48,699 hours, 18,754 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 HAS 2 MISSING RIVETS ON UPPER OTBD TAILCONE.
